# SDR SWIA2025102100004

- Difficulty date: October 4, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Condition: Worn
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE ROLLERS ON L/H SLAT TRACK 2-2 BEARINGS WORN OUT. FWD AND AFT, I/B AND O/B.  (C-CHECK RO 10/20/2025)REMOVED AND REPLACED WORN OUT SIDE ROLLER BEARINGS L/H SLAT TRACK 2-2 FWD AND AFT, I/B AND O/B IAW CRJ700 AMM 27-81-44-400-802 (CONFIG A01)
